# SDR N6WA2014121101

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 29,806 hours, 21,438 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UNABLE TO MAINTAIN DIRECTIONAL CONTROL ON TAKEOFF.  REJECTED TAKEOFF.  NOTICED STICKY BRAKE DURING TROUBLESHOOTING.  BLED BRAKE SYS IAW AMM 32-43-00.  OPERATIONS CHECKED ON ALL BRAKES GOOD.
